Opuscula Math. 26, no. 1 (2006), 119-125

Opuscula Mathematica

Bipartite embedding of (p,q)-trees

Beata Orchel

Abstract. A bipartite graph \(G=(L,R;E)\) where \(V(G)=L\cup R\), \(|L|=p\), \(|R| =q\) is called a \((p,q)\)-tree if \(|E(G)|=p+q-1\) and \(G\) has no cycles. A bipartite graph \(G=(L,R;E)\) is a subgraph of a bipartite graph \(H=(L',R';E')\) if \(L\subseteq L'\), \(R\subseteq R'\) and \(E\subseteq E'\). In this paper we present sufficient degree conditions for a bipartite graph to contain a \((p,q)\)-tree.

Keywords: bipartite graph, tree, embedding graph.

Mathematics Subject Classification: 05C35.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Beata Orchel, Bipartite embedding of (p,q)-trees, Opuscula Math. 26, no. 1 (2006), 119-125

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.